RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1991, Volume 182, Number 10, Pages 1393–1407 (Mi msb1379)  

This article is cited in 14 scientific papers (total in 14 papers)

On the relative rotation of multivalued potential vector fields

V. S. Klimov, N. V. Senchakova

P. G. Demidov Yaroslavl State University

Abstract: Conditions are presented under which the relative index of a critical set realizing a local minimum of a nonsmooth functional coincides with the Euler–Poincaré characteristic of this set. An analogous result is obtained for the index of a functional increasing at $\infty$.

Full text: PDF file (1658 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1993, 74:1, 131–144

Bibliographic databases:

UDC: 517.91
MSC: Primary 49J52, 58C20; Secondary 73K15, 57R25
Received: 16.05.1990

Citation: V. S. Klimov, N. V. Senchakova, “On the relative rotation of multivalued potential vector fields”, Mat. Sb., 182:10 (1991), 1393–1407; Math. USSR-Sb., 74:1 (1993), 131–144

Citation in format AMSBIB
\Bibitem{KliSen91}
\by V.~S.~Klimov, N.~V.~Senchakova
\paper On the relative rotation of multivalued potential vector fields
\jour Mat. Sb.
\yr 1991
\vol 182
\issue 10
\pages 1393--1407
\mathnet{http://mi.mathnet.ru/msb1379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1135931}
\zmath{https://zbmath.org/?q=an:0774.47038|0754.47042}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993SbMat..74..131K}
\transl
\jour Math. USSR-Sb.
\yr 1993
\vol 74
\issue 1
\pages 131--144
\crossref{https://doi.org/10.1070/SM1993v074n01ABEH003340}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993KQ22500011}


Linking options:
  • http://mi.mathnet.ru/eng/msb1379
  • http://mi.mathnet.ru/eng/msb/v182/i10/p1393

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Klimov, “On Topological Characteristics of Lipschitz Functionals”, Funct. Anal. Appl., 32:2 (1998), 137–139  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. S. Klimov, “Topological characteristics of non-smooth functionals”, Izv. Math., 62:5 (1998), 969–984  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. S. Klimov, “Bounded solutions of differential inclusions with homogeneous principal parts”, Izv. Math., 64:4 (2000), 755–776  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. S. Klimov, “Infinite-dimensional version of the Poincare–Hopf theorem and homological characteristics of functionals”, Sb. Math., 192:1 (2001), 49–64  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. S. Klimov, “Type Numbers of Critical Points for Nonsmooth Functionals”, Math. Notes, 72:5 (2002), 641–651  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. S. Klimov, “Infinite-dimensional version of Morse theory for Lipschitz functionals”, Sb. Math., 193:6 (2002), 889–906  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Klimov V., “On Differential Inclusions with Homogeneous Principal Part”, Differ. Equ., 38:10 (2002), 1472–1480  mathnet  crossref  mathscinet  zmath  isi
    8. V. S. Klimov, “On the convergence of the conditional gradient method”, Russian Math. (Iz. VUZ), 49:12 (2005), 25–32  mathnet  mathscinet  elib
    9. V. S. Klimov, “Deformations of Functionals and Bifurcations of Extremals”, Math. Notes, 81:1 (2007), 61–71  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. V. S. Klimov, “Topological characteristics of multi-valued maps and Lipschitzian functionals”, Izv. Math., 72:4 (2008), 717–739  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. V. S. Klimov, N. A. Demyankov, “Relative rotation and variational inequalities”, Russian Math. (Iz. VUZ), 55:6 (2011), 37–45  mathnet  crossref  mathscinet  elib
    12. N. A. Demyankov, “O dvukh konechnomernykh approksimatsiyakh periodicheskoi kraevoi zadachi”, Model. i analiz inform. sistem, 18:3 (2011), 63–74  mathnet
    13. Klimov V.S., Demyankov N.A., “Diskretnye priblizheniya i periodicheskie resheniya differentsialnykh vklyuchenii”, Differentsialnye uravneniya, 49:2 (2013), 234–234  elib
    14. Klimov V.S., Dem'yankov N.A., “Discrete Approximations and Periodic Solutions of Differential Inclusions”, Differ. Equ., 49:2 (2013), 235–245  crossref  zmath  isi
  • Математический сборник - 1991 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:209
    Full text:69
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019